# SDR ASOA201001858

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY BATTERY WEAK.  REPLACED THE EMERGENCY BATTERY PACK NR 4 AND PERFORMED OPS CHECK GOOD REF AMM TASK 33-51-04-400-801, 33-51-04-000-801 AND 33-51-06-740-801.
